# SDR CA140717012

- Difficulty date: July 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 182B
- Aircraft time: 2,250 hours
- Engine: Cont O470L
- Propeller: Mcauly 2A34C66
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Condition: Cracked
- Location: Rt Exhaust
- Part time: 50 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AD CF-90-03 R2 EXHAUST TYPE CABIN HEATER INSPECTION CARRIED OUT.  FOUND EXHAUST CRACKED AT RIGHT HAND INLET FLANGE RADIUS.  EXHAUST MUFFLER, LEFT HAND & RIGHT HAND EXHAUST HEADER PIPES REMOVED.  SENT TO MANUFACTURER FOR REPAIR & FIT INSPECTION.
